# SDR TIMA20151004005

- Difficulty date: October 4, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- Aircraft time: 39,176 hours, 53,787 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7603 · Power Lever
- Part: Fastener
- Part number: 5094407315
- Condition: Missing
- Location: Cockpit
- Component: Controls, Beech
- Component part number: 1149400001
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE RT POWER LEVER DID NOT PROVIDE FULL TRAVEL.  TAKEOFF TORQUE COULD NOT BE ACHIEVED ON THE RT ENG & THE TAKEOFF WAS ABORTED.  SUBSEQUENT INSPECTION REVEALED A MISSING FASTENER IN THE POWER LEVER CLAMP BRACKET UNDER THE PEDESTAL.
